# SDR COMA0760202

- Difficulty date: February 21, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 32,297 hours, 29,972 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303313
- Part serial: 01145H8573
- Condition: Cracked
- Location: Cockpit
- Part time: 4,771 hours, 4,153 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5194 - CAPTAIN'S WINDSHIELD CRACKED AT GATE.  REPLACED CAPTAIN'S WINDSHIELD.
